Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Editorial

A New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz Function

Pages : 70-76

DOI : 10.3844/jmssp.2017.70.76

Published On : May 31, 2017

Research Article

Risks Ratios of Shrinkage Estimators for the Multivariate Normal Mean

Pages : 77-87

DOI : 10.3844/jmssp.2017.77.87

Published On : April 3, 2017

Randomized Pixel Selection for Enhancing LSB Algorithm Security against Brute-Force Attack

Pages : 127-138

DOI : 10.3844/jmssp.2017.127.138

Published On : May 16, 2017

An Upper Bound to the Number of Conjugacy Classes of Non-Abelian Nilpotent Groups

Pages : 139-142

DOI : 10.3844/jmssp.2017.139.142

Published On : May 23, 2017

Prediction on Land Market Value Based on the Real Estate Market in USA

Pages : 143-151

DOI : 10.3844/jmssp.2017.143.151

Published On : May 23, 2017

Lossy Asymptotic Equipartition Property for Networked Data Structures

Pages : 152-158

DOI : 10.3844/jmssp.2017.152.158

Published On : May 24, 2017

Laminar Flow and Heat Transfer in a Square Channel Installed with Inclined Wavy Surface

Pages : 159-168

DOI : 10.3844/jmssp.2017.159.168

Published On : May 25, 2017